Upcoming Events

01/20/2018
  • Speaker and Courage to Bingo!

    Starts: 01/20/2018 - 8:00 pm

    Ends: 01/20/2018 - 10:00 pm

    Duration: 2 hours

    Location: ()

01/27/2018
  • Recovery Coast 6th Annual Unity Day

    Starts: 01/27/2018 - 12:00 am

    Ends: 01/27/2018 - 11:59 pm

    Duration: 24 hours

    Location: Trinity Presbyterian Church, 4651 Little Rd, New Port Richey, FL 34655, USA ( Map)

     


    Check out the <a href=https://drive.google.com/file/d/1QRnNZ0Bdrjuv2pfognSl8kCrptHX88w7/view?usp=sharing>Flyer!</a>

    More details...

  • Tampa Funcoast - Pins In Pajamas

    Starts: 01/27/2018 - 7:00 pm

    Ends: 01/27/2018 - 9:00 pm

    Duration: 2 hours

    Location: Terrace Sports 5311 E. Busch Blvd., Temple Terrace, FL 33617 ( Map)

     
    "Dress Up" in your favorite pajamas and come bowl with us at this kid-friendly event! $12 for bowling and shoes Prize for favorite pajamas Raffle Join us for a fun night.

    More details...

01/28/2018
  • Tampa Funcoast - 2018 CAR Workshop & Ice Cream Social

    Starts: 01/28/2018 - 1:00 pm

    Ends: 01/28/2018 - 3:00 pm

    Duration: 2 hours

    Location: Terra Nova Clubhouse 7550 40th St. N., Pinellas Park, FL 33781 ( Map)

     
    CAR is Cool - 2018 Conference Agenda Report Workshop and Ice Cream Social.
    Bay, Funcoast, Recovery Coast and Suncoast areas of Narcotics Anonymous will participate.
    Flyer
    Contact: rcm@bascna.org
    Download 2018 CAR

    More details...

02/03/2018
  • Tampa Funcoast - Bonfire Meeting

    Starts: 02/03/2018 - 6:00 pm

    Ends: 02/03/2018 - 11:00 pm

    Duration: 5 hours

    Location: 6821 Muscadine Lane, Plant City, FL 33565 ( Map)

     
    This location is a private residence The meeting is from 7 - 8 pm Presented by the War is Over Group of Narcotics Anonymous

    More details...

02/04/2018
  • FRCNA 37 February Support Committee Meeting

    Starts: 02/04/2018 - 10:00 am

    Ends: 02/04/2018 - 12:00 pm

    Duration: 2 hours

    Location: Hilton Tampa Downtown, 211 N Tampa St, Tampa, FL 33602, USA ( Map)

     
    We will be meeting in Esplanade 1 & 2 which is located on the 2nd level. The closest self-parking location: Fort Brooke Garage 107 N. Franklin Street, Tampa Skybridge to Hilton is located on the 3rd Floor FRCNA is looking for Support Committee Members to help plan FRCNA 37! ALL members are welcome to attend the Support Committee Meetings. Each Committee is comprised of two (2) representatives from each Area within the Florida Region. 2017 – October 1st and December 3rd 2018 – February 4th, April 1st, and June 3rd All meetings are scheduled from 10:00 a.m. to 12:00 p.m. The room location will be posted in our blog at http://www.frcna.com/news prior to the meeting. If you have any questions, email us at info@frcna.com

    More details...

02/09/2018
  • Tampa Funcoast - Valentines Day Dance

    Starts: 02/09/2018 - 6:30 pm

    Ends: 02/09/2018 - 11:59 pm

    Duration: 5 hours

    Location: Embassy Suites Ballroom. 3705 Spectrum Blvd., Tampa, FL 33612 ( Map)

     
    Flyer
    6:30 - 7 pm: Dinner
    7 - 8:15 pm: Speaker Meeting
    8:30 - Midnight: Dance
    Dinner Tickets $20
    Event Tickets $3
    No Addict Turned Away
    Contact:
    Rachal B 813-764-4907
    Scott K 727-276-0573
    Marc L 228-264-9572

    More details...

03/02/2018
  • Tampa Funcoast - 10th Annual Men's Spiritual Retreat

    Starts: 03/02/2018 - 12:00 am

    Ends: 03/04/2018 - 11:59 pm

    Duration: 3 days

    Location: Cedarkirk Camp 1920 Streetman Dr., Lithia FL 33541 ( Map)

     
    A Decade of Hope - 10 Years in the Making: 10th Annual Men's Spiritual Retreat
    Sponsored by the Triple M Group of Narcotics Anonymous
    Registration: $160 per person, includes lodging, meals, bedding and shirt.
    Space is limited, so reserve today. Deadline is Feb. 12, 2018.

    Cash or Money Order only:
    c/o Everette M. 727-216-5096
    re: Men's Spiritual Retreat
    12101 77th St., Largo, FL 33773
    Flyer

    Contact:
    Matt S. 813-758-6288
    Kurt W. 813-263-5003
    Scott K. 727-276-0573
    Matt P. 813-850-6092
    Derek T. 813-924-6005

    More details...

03/16/2018
  • Florida RSC

    Starts: 03/16/2018 - 12:00 am

    Ends: 03/18/2018 - 11:59 pm

    Duration: 3 days

    Location: ()

03/17/2018
  • Tampa Funcoast - 2018 Florida Regional GSR Assembly

    Starts: 03/17/2018 - 9:00 am

    Ends: 03/17/2018 - 5:00 pm

    Duration: 8 hours

    Location: Tampa Sheraton East 10221 Princess Palm Ave., Tampa, FL 33610 ( Map)

     

    Flyer
    The annual GSR Assembly is a meeting of all GSR’s and RCM’s in the Florida Region. We come together to meet, grow in unity and arrive at a regional conscience on a variety of issues locally and globally in NA. It is a key ingredient in the maintenance of the NA groups’ final responsibility and authority for our fellowship’s services, spoken of in our Second Concept.

    More details...

  • Tampa Funcoast - Spring Speaker Dance

    Starts: 03/17/2018 - 6:00 pm

    Ends: 03/17/2018 - 11:59 pm

    Duration: 6 hours

    Location: Seminole Heights United Methodist Church 6111 N. Central Ave., Tampa, FL 33604 ( Map)

     
    Male and female speakers Food and drinks for sale 50/50 raffle A night of dancing, unity and recovery Kid-friendly Bring yourself and a newcomer and show them why we are the Funcoast $3 - No addict turned away Proceeds benefit the Choice Home Group's annual free event

    More details...

03/23/2018
  • FCACNA XVI 2018

    Starts: 03/23/2018 - 12:00 am

    Ends: 03/25/2018 - 11:59 pm

    Duration: 3 days

    Location: Lexington Hotel & Conference Center - Jacksonville Riverwalk, 1515 Prudential Dr, Jacksonville, FL 32207, USA ( Map)

     
    Reservations : ( 904)396-5100 . Mention FCACNA Convention
    Booking Link: http://bit.ly/2ygpcsd

    More details...

  • Tampa Funcoast - Women's Spiritual Retreat

    Starts: 03/23/2018 - 9:00 am

    Ends: 03/25/2018 - 1:00 pm

    Duration: 2 days

    Location: Cedarkirk Camp and Conference Center, 1920 Streetman Dr., Lithia, FL 33547 ( Map)

     
    Women Stand United With Hope - 13th Annual Women's Spiritual Retreat
    Registration $160 includes lodging, meals and retreat souvenir gift
    Deadline to register is March 2, 2018
    Flyer-Registration
    Flyer-Scholarship

    Contact:
    Chovonne W. 864-275-0637
    Lisa D 813-557-4199

    More details...

04/01/2018
  • FRCNA 37 April Support Committee Meeting

    Starts: 04/01/2018 - 10:00 am

    Ends: 04/01/2018 - 12:00 pm

    Duration: 2 hours

    Location: Hilton Tampa Downtown, 211 N Tampa St, Tampa, FL 33602, USA ( Map)

     
    We will be meeting in Esplanade 1 & 2 which is located on the 2nd level. The closest self-parking location: Fort Brooke Garage 107 N. Franklin Street, Tampa Skybridge to Hilton is located on the 3rd Floor FRCNA is looking for Support Committee Members to help plan FRCNA 37! ALL members are welcome to attend the Support Committee Meetings. Each Committee is comprised of two (2) representatives from each Area within the Florida Region. 2017 – October 1st and December 3rd 2018 – February 4th, April 1st, and June 3rd All meetings are scheduled from 10:00 a.m. to 12:00 p.m. The room location will be posted in our blog at http://www.frcna.com/news prior to the meeting. If you have any questions, email us at info@frcna.com

    More details...

05/18/2018
  • RSC / FRCNA Registration Drive

    Starts: 05/18/2018 - 12:00 am

    Ends: 05/20/2018 - 11:59 pm

    Duration: 3 days

    Location: Hilton Tampa Downtown, 211 North Tampa Street, Tampa, FL ( Map)

     
    This is a RSC weekend in addition to the FRCNA Registration Drive. The closest self-parking location: Fort Brooke Garage 107 N. Franklin Street, Tampa Skybridge to Hilton is located on the 3rd Floor More details will be posted as they become available.

    More details...

05/25/2018
  • Tampa Funcoast - 3rd Annual Spiritual Campout

    Starts: 05/25/2018 - 12:00 am

    Ends: 05/27/2018 - 11:59 pm

    Duration: 3 days

    Location: Cedarkirk Camp & Conference, 1920 Streetman Dr, Lithia, FL 33547 ( Map)

     
    Registration is $25 per person; space is limited to 50 people; deadline to register is May 15, 2018 (Adults Only).
    Rocking Climbing $5
    Zipline $5
    Flyer

    Sponsored by Monday Meditation Group of Narcotics Anonymous
    Contact:
    Rachel B 1-813-764-4907
    Scott K 1-727-276-0573
    Savannah D 1-813-279-3642
    Mike H 1-706-304-9258

    More details...

06/03/2018
  • FRCNA 37 June Support Committee Meeting

    Starts: 06/03/2018 - 10:00 am

    Ends: 06/03/2018 - 12:00 pm

    Duration: 2 hours

    Location: Hilton Tampa Downtown, 211 N Tampa St, Tampa, FL 33602, USA ( Map)

     
    We will be meeting in Franklin Terrace which is located on the 2nd level. The closest self-parking location: Fort Brooke Garage 107 N. Franklin Street, Tampa Skybridge to Hilton is located on the 3rd Floor FRCNA is looking for Support Committee Members to help plan FRCNA 37! ALL members are welcome to attend the Support Committee Meetings. Each Committee is comprised of two (2) representatives from each Area within the Florida Region. 2017 – October 1st and December 3rd 2018 – February 4th, April 1st, and June 3rd All meetings are scheduled from 10:00 a.m. to 12:00 p.m. The room location will be posted in our blog at http://www.frcna.com/news prior to the meeting. If you have any questions, email us at info@frcna.com

    More details...

07/05/2018
  • FRCNA 37 The Courage to Change

    Starts: 07/05/2018 - 2:00 pm

    Ends: 07/08/2018 - 12:00 pm

    Duration: 3 days

    Location: Hilton Tampa Downtown, 211 N Tampa St, Tampa, FL 33602, USA ( Map)

     
    The closest self-parking location: Fort Brooke Garage 107 N. Franklin Street, Tampa Skybridge to Hilton is located on the 3rd Floor

    More details...

Area Trusted Servants can add events directly to the Florida Region calendar.

Here are the steps:

1. Create a Google account using a generic email address that identifies your Area.

https://accounts.google.com/SignUpWithoutGmail?hl=en

Examples

  • bigbendarea@gmail.com
  • webservant@forestna.org
  • postmaster@rivercoastareana.org
  • naflheartland@gmail.com

2. Send an email to webmaster@naflorida.org and provide the following.

  • Google Login Email Address
  • Area Trusted Servant’s name
  • Area Trusted Servant’s position
  • Area Trusted Servant’s Area

3. After calendar access is approved, go to the calendar and add an event.

https://www.google.com/calendar

All calendar event titles should start with the name of your Area.

All calendar events should have an address to the event.

Do NOT follow this link or you will be banned from the site!
Translate »